MathSciNet Relay Station
MathSciNet bibliographic data
MR2320662 53C42 (58E12)
Moore, John Douglas Correction for: "Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds'' [Trans. Amer. Math. Soc. 358 (2006), no. 12, 5193–5256 (electronic); MR2238914]. Trans. Amer. Math. Soc. 359 (2007), no. 10, 5117–5123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement